# SDR CALA0200411

- Difficulty date: July 18, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- Aircraft time: 59,818 hours, 37,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fs 1100-1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO COMPARTMENT DOOR CUTOUT TORQUE BOX VERTICAL SUPPORTS FOR SKIN CORRODED AT LOWER ATTACH ANGLES, FS 1100-1200. REMOVED SCUFF PLATE FOR ACCESS IAW SRM 51-30-1. REPLACED TWO EACH INTERCOSTALS IAW SRM 51-30-2 AND 51-30-5.
